| Model Number |
305U221 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Inadequacy of Device Shape and/or Size (1583); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Dyspnea (1816)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 10 years and 8 months post implant of this 21mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as elevated gradients of 25mmhg.The patient also had symptoms of shortness of breath.It was further reported that multiple echocardiograms (echo) and transesophageal echocardiograms (tee) discovered moderate to severe stenosis due to possible patient prothesis mismatch (ppm), calcification and mild aortic regurgitation.Subsequently on january 05, 2026 the patient successfully had a 23mm transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.